|
This site is powered by Aigaion - A PHP/Web based management system for shared and annotated bibliographies.
For more information visit Aigaion.nl. |  |
Type of publication: | Article |
Entered by: | PNP |
Title | Playing a Game to Bound the Chromatic Number |
Bibtex cite ID | RACTI-RU1-2012-29 |
Journal | The American Mathematical Monthly |
Year published | 2012 |
Month | November |
Volume | 119 |
Number | 9 |
Pages | 771-778 |
Authors | |
Topics
| |
BibTeX | BibTeX |
RIS | RIS |
Attachments | |
Publication ID | 1008 |
|
|